# SDR YENA2022120501209

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 02945
- Aircraft time: 60,722 hours, 21,590 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: C20105000
- Part serial: 14484
- Condition: Failed
- Location: Nr 1 Mlg
- Part time: 63,293 hours, 22,679 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#737, BDL-MCO. (AIRCRAFT DECLARED AN EMERGENCY) 'UPON GEAR EXTENSION, RECEIVED THE FOLLOWING ECAMS.  BRAKES AUTO BRK FAULT AND BRAKES RELEASED; INTERROGATED CFDS #1 MLG TIRE/WHEEL TRANSDUCER FAULTING. REMOVED AND REPLACED #1 MLG WHEEL TRANSDUCER 19GG REF AMM 32-42-57. OPS CHECK GOOD REFERENCE AMM 32-42-00.'
